MathSciNet Relay Station
MathSciNet bibliographic data
MR508830 (80e:14015) 14J25 (14J10)
Rudakov, A. N.; Šafarevič, I. R. Supersingular $K3$ surfaces over fields of characteristic $2$. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 42 (1978), no. 4, 848–869.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement